Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite flat models of constant group schemes of rank two


Author: Naoki Imai
Journal: Proc. Amer. Math. Soc. 138 (2010), 3827-3833
MSC (2010): Primary 11G25; Secondary 14L15
DOI: https://doi.org/10.1090/S0002-9939-2010-10524-5
Published electronically: June 22, 2010
MathSciNet review: 2679606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the number of the isomorphism class of the finite flat models over the ring of integers of an absolutely ramified $p$-adic field of constant group schemes of rank two over finite fields by counting the rational points of a moduli space of finite flat models.


References [Enhancements On Off] (What's this?)

References
  • M. Kisin, Moduli of finite flat group schemes, and modularity, Ann. of Math. (2) 170 (2009), no. 3, 1085–1180.
  • Michel Raynaud, Schémas en groupes de type $(p,\dots , p)$, Bull. Soc. Math. France 102 (1974), 241–280 (French). MR 419467

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G25, 14L15

Retrieve articles in all journals with MSC (2010): 11G25, 14L15


Additional Information

Naoki Imai
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan
MR Author ID: 909477
Email: naoki@ms.u-tokyo.ac.jp

Keywords: Group scheme, $p$-adic field
Received by editor(s): December 23, 2008
Received by editor(s) in revised form: August 26, 2009, and January 30, 2010
Published electronically: June 22, 2010
Communicated by: Ted Chinburg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.